Advanced Search
MyIDEAS: Login

Hypercubes and compromise values for cooperative fuzzy games

Contents:

Author Info

  • Brânzei, R.

    (Tilburg University)

  • Dimitrov, D.A.

    (Tilburg University)

  • Tijs, S.H.

    (Tilburg University)

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://arno.uvt.nl/show.cgi?fid=27658
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Economists Online Support)
Download Restriction: no

Bibliographic Info

Paper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-129330.

as in new window
Length:
Date of creation: 2004
Date of revision:
Publication status: Published in European Journal of Operational Research (2004) v.155, p.733-740
Handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-129330

Contact details of provider:
Web page: http://www.tilburguniversity.edu/

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Tijs, S.H. & Otten, G.J.M., 1993. "Compromise values in cooperative game theory," Research Memorandum 615, Tilburg University, Faculty of Economics and Business Administration.
  2. Brânzei, R. & Dimitrov, D.A. & Tijs, S.H., 2003. "Convex fuzzy games and participation monotonic allocation schemes," Open Access publications from Tilburg University urn:nbn:nl:ui:12-121813, Tilburg University.
  3. Tijs, S.H. & Lipperts, F.A.S., 1982. "The hypercube and the core cover of N-person cooperative games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154285, Tilburg University.
  4. Tijs, Stef H., 1987. "An axiomatization of the [tau]-value," Mathematical Social Sciences, Elsevier, vol. 13(2), pages 177-181, April.
  5. Stef Tijs & Gert-Jan Otten, 1993. "Compromise values in cooperative game theory," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 1(1), pages 1-36, December.
  6. Tijs, S.H. & Otten, G.J.M., 1993. "Compromise values in cooperative game theory," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154196, Tilburg University.
  7. Bennett, Elaine & Wooders, Myrna, 1979. "Income distribution and firm formation," Journal of Comparative Economics, Elsevier, vol. 3(3), pages 304-317, September.
  8. Tijs, S.H., 1987. "An axiomatization of the ô-value," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154250, Tilburg University.
  9. Driessen, T.S.H. & Tijs, S.H., 1985. "The t-value, the core and semiconvex games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154268, Tilburg University.
  10. Tsurumi, Masayo & Tanino, Tetsuzo & Inuiguchi, Masahiro, 2001. "A Shapley function on a class of cooperative fuzzy games," European Journal of Operational Research, Elsevier, vol. 129(3), pages 596-618, March.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Branzei, Rodica & Dimitrov, Dinko & Tijs, Stef, 2004. "Egalitarianism in convex fuzzy games," Mathematical Social Sciences, Elsevier, vol. 47(3), pages 313-325, May.
  2. Li, Deng-Feng, 2012. "A fast approach to compute fuzzy values of matrix games with payoffs of triangular fuzzy numbers," European Journal of Operational Research, Elsevier, vol. 223(2), pages 421-429.
  3. Fukuda, E. & Tijs, S.H. & Brânzei, R. & Muto, S., 2002. "Compromising in Partition Function Form Games and Cooperation in Perfect Extensive Form," Discussion Paper 2002-117, Tilburg University, Center for Economic Research.
  4. Li, Deng-Feng, 2011. "Linear programming approach to solve interval-valued matrix games," Omega, Elsevier, vol. 39(6), pages 655-666, December.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-129330. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.